Alert archive / Colorado / Red Flag Warnings in 2026

Red Flag Warning 12, NWS Pueblo, CO

February 18, 20265 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Feb 18, 2026, 11:36 AM MST for 5 counties in Colorado. It took effect at Feb 19, 2026, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2026, 11:36 AM MST (18:36 UTC)
In effect from
Feb 19, 2026, 10:00 AM MST
Expired
Feb 19, 2026, 7:00 PM MST
In force
9 hr
Issued by
NWS Pueblo, CO

Counties El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

044 
WWUS85 KPUB 181836
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1136 AM MST Wed Feb 18 2026


COZ227-228-230-191045-
/O.UPG.KPUB.FW.A.0008.260219T1700Z-260220T0200Z/
/O.NEW.KPUB.FW.W.0012.260219T1700Z-260220T0200Z/
/O.CON.KPUB.FW.W.0011.000000T0000Z-260219T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Western Las Animas County Including Trinidad and Thatcher-
1136 AM MST Wed Feb 18 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
227, 228, AND 230...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227,
228, AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 7 PM MST Thursday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 227, 228 and 230.

* TIMING...For the first Red Flag Warning, until 7 PM MST this 
  evening. For the second Red Flag Warning, from 10 AM to 7 PM 
  MST Thursday.

* WINDS...West 30 to 40 mph with gusts up to 60 mph through this
  evening. West winds 15 to 25 mph with gusts up to 35 mph for
  Thursday.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise extreme
  caution and avoid activities which could start a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ233-191045-
/O.NEW.KPUB.FW.W.0012.260219T1700Z-260220T0200Z/
/O.CON.KPUB.FW.W.0011.000000T0000Z-260219T0200Z/
Eastern Las Animas County Including Pinon Canyon-
1136 AM MST Wed Feb 18 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
233...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 7 PM MST Thursday.

* AFFECTED AREA...Fire Weather Zone 233.

* TIMING...For the first Red Flag Warning, until 7 PM MST this 
  evening. For the second Red Flag Warning, from 10 AM to 7 PM 
  MST Thursday.

* WINDS...West 25 to 35 mph with gusts up to 55 mph today. West
  winds 15 to 25 mph on Thursday.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread rapidly and erratically.
  Exercise extreme caution and avoid activities which could start
  a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-229-191045-
/O.UPG.KPUB.FW.A.0008.260219T1700Z-260220T0200Z/
/O.NEW.KPUB.FW.W.0012.260219T1700Z-260220T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Huerfano County Including Walsenburg-
1136 AM MST Wed Feb 18 2026

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
222 AND 229...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 7 PM MST Thursday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 222 and 229.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise extreme
  caution and avoid activities which could start a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ231-232-234>237-190200-
/O.CON.KPUB.FW.W.0011.000000T0000Z-260219T0200Z/
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
1136 AM MST Wed Feb 18 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
231, 232, 234, 235, 236, AND 237...

* AFFECTED AREA...Fire Weather Zones 231, 232, 234, 235, 236 and 
  237.

* TIMING...Until 7 PM MST this evening.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise extreme
  caution and avoid activities which could start a wildfire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
906 
WWUS85 KPUB 190201
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
701 PM MST Wed Feb 18 2026

COZ227-228-230-233-191815-
/O.EXP.KPUB.FW.W.0011.000000T0000Z-260219T0200Z/
/O.CON.KPUB.FW.W.0012.260219T1700Z-260220T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
701 PM MST Wed Feb 18 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 227, 228, 230, AND 233...

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 227, 228, 230, AND 233...

* AFFECTED AREA...Fire Weather Zones 227, 228, 230 and 233.

* TIMING...From 10 AM to 7 PM MST Thursday.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ231-232-234>237-190315-
/O.EXP.KPUB.FW.W.0011.000000T0000Z-260219T0200Z/
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
701 PM MST Wed Feb 18 2026

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 234, 235, 236, AND
237...

The Red Flag Warning for the southeast plains has been allowed to
expire.

$$

COZ222-229-191815-
/O.CON.KPUB.FW.W.0012.260219T1700Z-260220T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Huerfano County Including Walsenburg-
701 PM MST Wed Feb 18 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 222 AND 229...

* AFFECTED AREA...Fire Weather Zones 222 and 229.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
975 
WWUS85 KPUB 191742
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1042 AM MST Thu Feb 19 2026

COZ222-227>230-233-200200-
/O.CON.KPUB.FW.W.0012.000000T0000Z-260220T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
1042 AM MST Thu Feb 19 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
222 AND 229...

* AFFECTED AREA...Fire Weather Zones 222, 227, 228, 229, 230 and 
  233.

* WINDS...West 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
850 
WWUS85 KPUB 200201
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
Issued by National Weather Service Denver CO
701 PM MST Thu Feb 19 2026


COZ222-227>230-233-200315-
/O.EXP.KPUB.FW.W.0012.000000T0000Z-260220T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
701 PM MST Thu Feb 19 2026

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 222 AND 229...

Winds have decreased so the Red Flag Warning has been allowed to
expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Feb 18, 10:25 AM MST, 1 hour 11 minutes earlier. Its key messages:

  • Strong winds across the San Luis Valley, SE mtns and southern I-25 corridor today, with potential for strong downslope winds across the Pikes Peak region and SE mtns tonight.
  • High Fire Danger continues for a large portion of southeast CO today, with critical fire weather conditions possible again on Thursday.
  • Steady light snow and blowing snow continues tonight along the Continental Divide with another round of heavy snow impacting the mountains today.
  • Another round of precipitation expected on Friday with the potential for some light snow to spread across the plains through the evening.
Area forecast discussion, Feb 18, 10:25 AM MST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1025 AM MST Wed Feb 18 2026

.KEY MESSAGES...

- Strong winds across the San Luis Valley, SE mtns and southern
  I-25 corridor today, with potential for strong downslope winds
  across the Pikes Peak region and SE mtns tonight.

- High Fire Danger continues for a large portion of southeast CO
  today, with critical fire weather conditions possible again on
  Thursday.

- Steady light snow and blowing snow continues tonight along the
  Continental Divide with another round of heavy snow impacting the
  mountains today.

- Another round of precipitation expected on Friday with the
  potential for some light snow to spread across the plains
  through the evening.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 1246 AM MST Wed Feb 18 2026

Current water vapor imagery and upper air analysis has moderate to
strong west to southwest flow across the region, with another short
wave ejecting off the West Coast upper trough and translating across
the Great Basin at this time. West to southwest winds remain brisk
over the higher terrain tonight, with lee troughing helping to bring
occasional gusty winds across the immediate adjacent plains into
portions of the southeast plains at this time. West to southwest flow
has helped to increase the coverage of snow across the Continental
Divide, especially the southwest mtns, this evening, with CDOT cams
indicating moderate to heavy snow and blowing snow at Wolf Creek Pass
at this time.

For today and tonight, the Great basin short wave will continue to
translate east across the Rockies today and into the High Plains tonight.
Snow increases in coverage and intensity along and west of the Continental
Divide through the day, before diminishing through the evening behind the
passing system, with an additional 6 to 12 inches possible across eastern
San Juan and La Garita mountains, and an additional 3 to 9 inches possible
over and near the Central mountains. Snow and blowing snow will keep
hazardous travel conditions in place across the Continental Divide through
tonight. Once again, latest model data does indicate the potential for showers
spreading off the higher terrain and across the I-25 Corridor this afternoon,
with the potential for localized squalls, blowing dust and dangerous travel
conditions, as the showers roll off the higher terrain.

The increasing flow aloft will bring the strongest winds across the southern
Tier of Colorado, with widespread west to southwest winds of 25 to 45 mph
across the area today, with gusts of 60 to 70 mph possible across the
southern tier where High Wind Warnings are in place. The gusty winds and
dry conditions will bring critical fire weather conditions to much of
southeast Colorado again today. With that said, we have added southern El
Paso county to the current Red Flag Warnings starting at 10 AM.

West to northwest flow behind the passing wave tonight helps to develop
a critical mean state at mountain top levels tonight, with latest model
data supportive of strong downslope winds of 60 to 70  mph developing
across the Rampart Range and southern Sangre de Cristo mtns overnight.
We have issued a High Wind Watch for the lee slopes of the Pikes Peak
region from 03Z-14Z Thursday, however, with the Sangres currently in a
High Wind Warning through the evening, we may need to extent the warning
if the downslope winds do develop later tonight.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 1246 AM MST Wed Feb 18 2026

Wednesday nights passing system sends a front across the region with
temperatures cooling to at and below seasonal levels in 30s and 40s on
Thursday, and continued snow showers across the ContDvd. Despite the
cooler temperatures, very dry air moves into the region, and with
breezy west to northwest winds behind the passing system, Critical Fire
Weather Conditions remain possible, especially in the gap prone areas
of the mid Arkansas River valley into the I-25 Corridor, where
current Fire Weather Watch remains in tact.

The next and potential last piece of the West Coast trough looks
to translate across the Rockies Thursday night through Friday night,
bringing another round of snow to the mountains, along with a better
potential for precipitation to move across across the plains as
the main trough moves into the High Plains Friday night. Time will
tell.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1025 AM MST Wed Feb 18 2026

KCOS and KPUB..VFR conditions are expected at both locations for the
next 24 hours. The main concern through this forecast period will be
strong west to southwest winds, with gusts of 35 to 40kt possible at
both stations. Blowing dust and visibility reductions will also be
possible, though confidence was too low to include in either TAF at
this time. Wind remain elevated through the overnight hours, and
directionally both stations will become more northwesterly. Middle
and high clouds will decrease in coverage late in the period.

For KALS..VFR conditions are expected through the TAF period, but
MVFR reductions in blowing dust or blowing snow will also be
possible this afternoon and into this evening. The most likely
timeframe for this occurrence will be 22Z through 02Z. Southwest
winds with gusts to 35kt to 45kt are expected through the afternoon,
with west winds remaining elevated into the overnight hours. Blowing
dust will be possible this afternoon, but confidence was too low to
include in the TAF at this time.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 11 PM MST this evening for
COZ058-059-061-066-067.
Winter Storm Warning until 11 PM MST this evening for COZ060-
068.
High Wind Warning until 7 PM MST this evening for COZ069>071-
077-083-086.
High Wind Warning until 5 AM MST Thursday for COZ072>075-
078>080-087-088.
Fire Weather Watch from Thursday morning through Thursday
evening for COZ222-227>230.
High Wind Watch from 8 PM MST this evening through Thursday
morning for COZ081-082-084-085.
Red Flag Warning until 7 PM MST this evening for COZ227-228-
230>237.

&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...EHR
Hazardous weather outlook, Feb 18, 3:46 AM MST, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
346 AM MST Wed Feb 18 2026

COZ058>089-093>099-191100-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
346 AM MST Wed Feb 18 2026

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Westerly winds of 25 to 45 mph will continue across south central and
southeast Colorado today, with damaging wind gusts of 60 to 70 mph
possible over and near the Southern mountains. These winds may cause
difficult travel for light and high profile vehicles. In addition to the
strong winds producing Critical Fire Weather conditions across most of
southeast Colorado this afternoon, blowing dust will also be possible,
which could cause sudden drops in visibility and dangerous travel conditions.

Moderate, to at times heavy, wind driven snow continues across the higher
terrain of Continental Divide through the day, keeping hazardous travel
conditions in place across the higher terrain. Snow tappers off overnight,
with additional snow accumulations of 6 to 12 inches possible across the
Southwest mountains, and additional snowfall of 3 to 9 inches over and
near the Central mountains. Snow showers spreading across the eastern
mountains and into the immediate adjacent plains this afternoon could
bring a quick inch or two of snow, as well as brief hazardous travel
conditions into the early evening.

While the winds tapper off through the evening, there is the potential
for strong downslope winds of 60 to 70 mph developing along the lee
slopes of the eastern mountains into early Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Critical fire weather conditions continue across portions of southeast
Colorado Thursday, as gusty winds and low humidity values continue
across the region.

Another round of snow is expected across the higher terrain of the
Continental Divide on Friday, with chances of precipitation spreading
east across the southeast plains Friday night.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

23/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 12:34 AM MSTHigh Wind WatchPUBEl Paso, Fremont, Teller10 hr
Feb 18, 2:54 PM MSTBlowing Dust AdvisoryPUBCrowley, Otero, Pueblo4 hr
Feb 18, 4:44 PM MSTSnow Squall WarningPUBChaffee, Saguache31 min

Nearby

Red Flag Warnings in Colorado, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.